Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Valentine's extensions of Tietze's theorem on convex sets


Authors: Nick M. Stavrakas and R. E. Jamison
Journal: Proc. Amer. Math. Soc. 36 (1972), 229-230
MSC: Primary 52A05
DOI: https://doi.org/10.1090/S0002-9939-1972-0310763-4
MathSciNet review: 0310763
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New proofs are given for Valentine's extensions of Tietze's theorem on convex sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A05

Retrieve articles in all journals with MSC: 52A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0310763-4
Article copyright: © Copyright 1972 American Mathematical Society